Skip Navigation
Skip to contents

Endocrinol Metab : Endocrinology and Metabolism

clarivate
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > BROWSE ARTICLES > Author index
Search
Hyo Seung Ahn  (Ahn HS) 1 Article
A Case of Acute Pancreatitis and Severe Hypertriglyceridemia Associated with Clozapine.
Hye Kyeong Park, Hye Jin Won, Hyo Seung Ahn, Ban Suk Lee, Seung Gu Kim, Woo Je Lee, Kyung Soo Ko, Byoung Doo Rhee
J Korean Endocr Soc. 2007;22(5):381-385.   Published online October 1, 2007
DOI: https://doi.org/10.3803/jkes.2007.22.5.381
  • 1,863 View
  • 23 Download
AbstractAbstract PDF
Clozapine, an atypical antipsychotic agent, has been linked to several cases of acute pancreatitis and hypertriglyceridemia. However, neither acute pancreatitis nor hypertriglyceridemia associated with clozapine has yet been reported in the Republic of Korea. Based on recent experience, we report on a case of severe hypertriglyceridemia and acute pancreatitis associated with clozapine. A 37-year-old schizophrenic woman in good physical condition presented with abdominal pain of acute onset. She had been taking clozapine for 20 months to control her schizophrenia. On admission, her serum triglyceride level was 6,670 mg/dL. Elevated serum amylase and lipase levels, as well as abdominal computed tomography findings, were compatible with acute pancreatitis. After discontinuing the use of clozapine, the serum triglyceride level was normalized and acute pancreatitis resolved.
Close layer

Endocrinol Metab : Endocrinology and Metabolism